Please use this identifier to cite or link to this item:

Title: Existence of positive solutions for second order functional differential equations
Authors: Wong, F.H.
Wang, S.P.
Chen, T.G.
Contributors: 應數系
Keywords: Second order functional differential equations;Boundary value problems;Positive solution;Krasnoselskii fixed point theorem
Date: 2008-11
Issue Date: 2015-08-24 16:01:25 (UTC+8)
Abstract: We afford a existence criterion of positive solutions of a boundary value problem concerning a second order functional differential equation by using the Krasnoselskii fixed point theorem on cones in Banach spaces. Moreover, we also apply our results to establish several existence theorems of multiple positive solutions for some functional differential equations.
Relation: Computers & Mathematics with Applications, 56(10), 2580-2587
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
2580-2587.pdf252KbAdobe PDF482View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing